Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An alternative approach to homotopy operations


Authors: Marcel Bökstedt and Iver Ottosen
Journal: Trans. Amer. Math. Soc. 358 (2006), 3985-3995
MSC (2000): Primary 18G30, 18G55
Published electronically: March 1, 2006
MathSciNet review: 2219006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a particular choice of the higher Eilenberg-Mac Lane maps by a recursive formula. This choice leads to a simple description of the homotopy operations for simplicial $ {\bf Z}/2$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18G30, 18G55

Retrieve articles in all journals with MSC (2000): 18G30, 18G55


Additional Information

Marcel Bökstedt
Affiliation: Department of Mathematical Sciences, University of Aarhus, Ny Munkegade, 8000 Århus C, Denmark
Email: marcel@imf.au.dk

Iver Ottosen
Affiliation: Department of Mathematical Sciences, University of Aarhus, Ny Munkegade, 8000 Århus C, Denmark
Email: ottosen@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03951-1
PII: S 0002-9947(06)03951-1
Keywords: Simplicial algebras
Received by editor(s): June 15, 2004
Published electronically: March 1, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.